Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

The Number of Square Matrices of a Fixed Rank

Lawrence Verner
Mathematics Magazine
Vol. 50, No. 2 (Mar., 1977), pp. 95-96
DOI: 10.2307/2689735
Stable URL: http://www.jstor.org/stable/2689735
Page Count: 2

You can always find the topics here!

Topics: Matrices, Cardinality
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($16.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
95
    95
  • Thumbnail: Page 
96
    96